# SDR G1IA20150313001

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N25KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB783
- Aircraft time: 16,913 hours, 16,176 cycles
- Engine: Pwa PT6A41
- Engine time: 12,658 hours, 13,459 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RIGHT ENG LOST OIL PRESS & TORQUE.  ENG SHUTDOWN & SECURED IMMEDIATELY.  AFTER LANDING FOUND LARGE AMOUNTS OF OIL LEAKING ON COWLING & GND.  FAULT NOT DETECTED AT THIS TIME.  WILL AMEND REPORT UPON COMPLETION OF INSPECTION.
